Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


IMPROVING QUICKLY ????
May 8, 2000

Hi! I wrote to you back in March (Stressful V.L.) well my V.L. dropped from 456,000 to 8,800 after 14 days of therapy. The bad news is that I had bad side effects to the Norvir and Crixivan combo. I remain on Zerit and Epivir and now on Rescriptor. I started last Friday 4/30/00 and Dr. says I should drop almost <400 in 2 weeks, I go back for a VL test on 5/11/00 is that possible to drop that fast. I think my body is fighting off pretty good with the meds, but again my anxieties are making it difficult to take the pills. I like the Rescriptor in one sense where I can swish it down but the 4 3x's a day on top of the Nuke is a lot of meds, but I think this is the right combo. I tried Sustiva but with the anxiety I could sleep a wink for 4 days....Any ideas to see if this could be right combo. Bear in mind I have HIGH anxieties and a real BAD g.I. system. JR. BOSTON

Response from Dr. Holodniy

A viral load 2 weeks after making a change in a regimen will give you a trend, but is too short to assess the overall potency of this recent change. You will need to have another viral load in 4-6 weeks to see how low you got. MH



Previous
Starting Again
Next
CD4 T cell set point like viral load set point?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement